A decomposition of normality via a generalization of $\kappa$-normality


  • Ananga Kumar Das Shri Mata Vaishno Devi University
  • Pratibha Bhat Shri Mata Vaishno Devi University




regularly open set, regularly closed set, θ-open set, θ-closed set, κ-normal (mildly) normal space, almost normal space, (weakly) (functionally) θ-normal space, weakly κ-normal space, ∆-normal space, strongly seminormal space


A simultaneous generalization of κ-normality and weak θ-normality is introduced. Interrelation of this generalization of normality with existing variants of normality is studied. In the process of investigation a new decomposition of normality is obtained.


Download data is not yet available.

Author Biographies

Ananga Kumar Das, Shri Mata Vaishno Devi University

Department of Mathematics

Pratibha Bhat, Shri Mata Vaishno Devi University

Department of Mathematics


A. V. Arhangel'skii and L. Ludwig, On $alpha$-normal and $beta$-normal spaces, Comment. Math. Univ. Carolin. 42, no. 3 (2001), 507-519.

A.V. Arhangel'skii, Relative topological properties and relative topological spaces, Topology Appl. 70 (1996), 87-99.


A. K. Das, P. Bhat and J. K. Tartir, On a simultaneous generalization of $beta$-normality and almost $beta$-normality, Filomat 31, no. 2 (2017), 425-430.

A. K. Das and P. Bhat, Decompositions of normality and interrelation among its variants, Math. Vesnik 68, 2 (2016), 77-86.

A. K. Das, P. Bhat and R. Gupta, Factorizations of normality via generalizations of normality, Mathematica Bohemica 141, no. 4 (2016), 463-473.


A. K. Das and P. Bhat, A class of spaces containing all densely normal spaces, Indian J. Math. 57, no. 2 (2015), 217-224.

A. K. Das, A note on spaces between normal and $kappa$-normal spaces, Filomat 27, no. 1 (2013), 85-88.


A. K. Das, Simultaneous generalizations of regularity and normality, Eur. J. Pure Appl. Math. 4 (2011), 34-41.

A. K. Das, $Delta$-normal spaces and decompositions of normality, Applied General Topology 10, no. 2 (2009), 197-206.


W. Just and J. Tartir, A $pi$-normal, not densely normal Tychonof spaces, Proc. Amer. Math. Soc. 127, no. 3 (1999), 901-905.


L. N. Kalantan, $pi$-Normal topological spaces, Filomat 22, no. 1 (2008), 173-181.


J. K. Kohli and A. K. Das, New normality axioms and decompositions of normality, Glasnik Mat. 37(57) (2002), 163-173.

J. K. Kohli and A. K. Das, A class of spaces containing all generalized absolutely closed (almost compact) spaces, Applied General Topology 7, no. 2 (2006), 233-244.


J. K. Kohli and D. Singh, Weak normality properties and factorizations of normality, Acta Math. Hungar. 110 (2006), 67-80.


C. Kuratowski, Topologie I, Hafner, New York, 1958.

P. E. Long and L. L. Herrington, The $T_theta$ topology and faintly continuous functions, Kyungpook Math. J. 22, no. 1 (1982), 7-14.

M. G. Murdeshwar, General Topology, Wiley Eastern Ltd., 1986.

M. K. Singal and S. P. Arya, On almost normal and almost completely regular spaces, Glasnik Mat. 5(25) (1970), 141-152.

M. K.Singal and A. R. Singal, Mildly normal spaces, Kyungpook Math J. 13 (1973), 27-31.

E. V. Stchepin, Real valued functions and spaces close to normal, Sib. J. Math. 13, no. 5 (1972), 1182-1196.

N. V. Velicko, H-closed topological spaces, Amer. Math. Soc, Transl. 78, no. 2, (1968), 103-118.

G. Vigilino, Seminormal and C-compact spaces, Duke J. Math. 38 (1971), 57-61.


V. Zaitsev, On certain classes of topological spaces and their bicompactifications, Dokl. Akad. Nauk SSSR 178 (1968), 778-779.




How to Cite

A. K. Das and P. Bhat, “A decomposition of normality via a generalization of $\kappa$-normality”, Appl. Gen. Topol., vol. 18, no. 2, pp. 231–240, Oct. 2017.



Regular Articles